# SDR CA040929008

- Difficulty date: September 13, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 18,106 hours
- Engine: Pwa PT6A28
- System (JASC): 7250 · Turbine Section
- Part: Cover
- Condition: Out Of Adjust
- Location: Nr 3 Bearng
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOTS NOTED THE ENGINE OIL GETTING DARKER AND THE ENGINE ITT GETTING HIGHER.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THAT THE NR3 BRG COVER HAD TURNED AND CAUSED THE EXHAUST DUCT TO CRACK AND SEPARATE INTERNALLY. THE PT BLADES HAD RUB MARK AND ALSO THE PT DISK WAS SCRAPPED. PARTS WERE REPLACED AND RETURNED TOO SERVICE. THE EXHAUST DUCT DID NOT HAVE SB1430 ACCOMPLISHED WHICH STOPS THIS FROM HAPPENING.
